Full Text: PDF
Volume 4, Issue 2, 1 August 2022, Pages 215-220
Abstract. In our joint 2006 paper with Dan Butnariu, it was shown that if all exact orbits of a nonexpansive mapping converge to a fixed point, then this convergence property also holds for all the inexact orbits with summable errors. In the present paper, we establish an analog of this result for the inexact iterates of strict contractions in complete metric spaces with graphs.
How to Cite this Article:
S. Reich, A.J. Zaslavski, Convergence of inexact iterates of strict contractions in metric spaces with graphs, J. Appl. Numer. Optim. 4 (2022), 215-220.